The powers of certain matrix operators applied to the bounded elements of a ring
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 40-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_5_a4,
author = {O. S. Ivan'kovskaya},
title = {The powers of certain matrix operators applied to the bounded elements of a~ring},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {40--42},
year = {1970},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_5_a4/}
}
O. S. Ivan'kovskaya. The powers of certain matrix operators applied to the bounded elements of a ring. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 40-42. http://geodesic.mathdoc.fr/item/IVM_1970_5_a4/